# SDR SWI2024F00458

- Difficulty date: April 11, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N692CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15092
- Aircraft time: 37,387 hours, 25,533 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 519 S24-25l
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD BAGGAGE BAY FWD DOOR SURROUND INNER SKIN HAS CORROSION FS519.64 STGR25L - STGR24L. (MARKED)    (C-CHECK RO 5/28/2024)   REMOVED CORROSION ON FORWARD BAGGAGE BAY FWD DOOR SURROUND INNER SKIN FS519.64 STGR25L - STGR24L REF CRJ900 SRM 51-21-06-001-001-A01. FOUND TO BE OUT OF LIMITS. RECEIVED AND COMPLIED WITH ALL STEPS OF REO 690-53-31-830 REV. -- DATED 2024-04-22. COMPLIED WITH TASK CARD 51-900-1002-SKY.
